Volume 5 (2001)

Download this article
For printing
Recent Issues

Volume 25
Issue 2, 547–1085
Issue 1, 1–546

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals

The Seiberg–Witten invariants and 4–manifolds with essential tori

Clifford Henry Taubes

Geometry & Topology 5 (2001) 441–519

DOI: 10.2140/gt.2001.5.441

Forward citations
A L Carey, B L Wang, Seiberg-Witten-Floer Homology and Gluing Formulae, Acta Mathematica Sinica English Series 19 (2003) 245
S Jabuka, T E Mark, Product formulae for Ozsváth–Szabó 4–manifold invariants, Geometry & Topology 12 (2008) 1557
H J Kim, Modifying surfaces in 4–manifolds by twist spinning, Geometry & Topology 10 (2006) 27
R Walczak, Existence of Symplectic Structures on Torus Bundles Over Surfaces, Annals of Global Analysis and Geometry 28 (2005) 211